# SDR IPXA2013101100533

- Difficulty date: September 14, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING UPPER STRINGER 14 CRACKED AT XORS 494.  REPAIRED LT WING UPPER STRINGER 14 AT XORS 494 REF STASA EA 011-5710- 01-A4920 IR, EO MD11-5710-52398-A.
